# SDR AALA202209092666

- Difficulty date: August 21, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,501 hours, 14,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT VAPOR BARRIER HAS CRACK 13 INCH CRACK AT LEFT BUTT LINE 30 BAYS L5 AND L6. INSTALLED FABRIC PATCH REPAIR TO LEFT VAPOR BARRIER, CRACK IS 13 INCHES IN LENGTH AND BOTH ENDS OF CRACK END UNDER STRUCTURE PER SRM 57-10-10-2R-2.
